# SDR ASAA2013052595249

- Difficulty date: May 25, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339411
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, BS 312 HAS SEVERAL CORRODED AREAS ON TOP SIDE.  ACFT GROUNDED. REMOVED CORROSION, FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 51-10-02-0G 0 AND 53-10 51-1A-1.  REPAIRED FLOORBEAM TEE IAW SRM 53-10-51-2.
